MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS DHEA-S; DEHYDROEPIANDROSTERONE (FREE AND SULFATE) TEST SYSTEM

ROCHE DIAGNOSTICS ELECSYS DHEA-S; DEHYDROEPIANDROSTERONE (FREE AND SULFATE) TEST SYSTEM
Catalog Number 03000087122
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of a questionable elecsys dhea-s result from the cobas e 602 module.The initial result was > 1000 g/dl, and the repeat result was > 1000 g/dl.The sample was repeated on a non-roche device with a result of 301.07 g/dl.The sample was repeated on another non-roche device with a result of 212.502 g/dl.The initial result was questioned because it did not match the patient's clinical diagnosis and was not released outside of the laboratory.The results of 301.07 g/dl and 212.502 g/dl are deemed to be correct.
 
Additional Manufacturer Narrative
The cobas e 602 module (b)(6).The investigation is ongoing.
 
Additional Manufacturer Narrative
The patient stopped taking the maca (lepidium meyenii) medication for a month.The elecsys dhea-s result was still >1000 ug/dl.The calibration and qcs were acceptable.The patient sample was received for investigation and was tested for interferents.The investigation detected the presence of an interferent in the patient sample, which caused the event.Product labeling states, "in rare cases, interference due to extremely high titers of antibodies to analyte-specific antibodies, streptavidin or ruthenium can occur.These effects are minimized by suitable test design.For diagnostic purposes, the results should always be assessed in conjunction with the patient¿s medical history, clinical examination and other findings." the investigation did not identify a product problem.

Brand Name
ELECSYS DHEA-S
Common Device Name
DEHYDROEPIANDROSTERONE (FREE AND SULFATE) TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key22131214
Report Number1823260-2025-01701
Device Sequence Number20925677
Product Code JKC
UDI-Device Identifier04015630917372
UDI-Public04015630917372
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K003174
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2025
Device Catalogue Number03000087122
Device Lot Number79098700
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/12/2025
Supplement Date Received by Manufacturer08/22/2025
Initial Report FDA Received Date06/03/2025
Supplement Report FDA Received Date09/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MACA - LEPIDIUM MEYENII.
Patient Age35 YR
Patient SexMale
Patient RaceAsian